I took plan B December 14th when I was on my period because of unprotected intercourse that was not really remember by neither parties so I wanted to play it safe I usually get my periods on the 12th, this month I got it on the 16th but I had PMS for 5 days before like usual but this month it was late . I figure it was plan B. A day before my period started I broke out in a rash on my right rib cage under my breast about a cm long and a mosquito looking bite towards my lower left rib cage. I went to doctors and he said it was a sabecaous cyst and the rash on my right side was just a rash. I have never had skin problems before and it never occurred to me it could be from plan B because I am not allergic to anything however when I was getting cramps I puked up liquid and had severe pain and two morning later I had diahrrea . I've never had these problems before and my period this time around was very short but very heavy. Does any of this sound like side effects from plan B I am very worried as I am otherwise a healthy person with little health issues..help.